Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 140, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jun 12, 2009, 7:26 PM CDT for Pickens County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2009, 7:26 PM CDT (00:26 UTC)
- Expired
- Jun 12, 2009, 8:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Pickens County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 130026
TORBMX
ALC107-130100-
/O.NEW.KBMX.TO.W.0140.090613T0026Z-090613T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...REFORM...PICKENSVILLE...GORDO...
CARROLLTON...
* UNTIL 800 PM CDT
* AT 725 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
ETHELSVILLE...OR 9 MILES SOUTH OF COLUMBUS...MOVING SOUTHEAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BENEVOLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3325 8831 3343 8830 3344 8828 3335 8784
3324 8784 3313 8791 3313 8793 3310 8795
3308 8801 3323 8832
TIME...MOT...LOC 0026Z 296DEG 31KT 3337 8838
$$
272 follow-up statements
000
WWUS54 KBMX 130036
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
736 PM CDT FRI JUN 12 2009
ALC107-130100-
/O.CON.KBMX.TO.W.0140.000000T0000Z-090613T0100Z/
PICKENS AL-
736 PM CDT FRI JUN 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
PICKENS COUNTY...
AT 735 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR PINE GROVE...OR 8 MILES NORTH
OF PICKENSVILLE...MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ETHELSVILLE...MCSHAN...CARROLLTON...OWENS...REFORM...DILLBURG...
PIONEER...GORDO AND BENEVOLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3325 8831 3343 8830 3344 8828 3335 8784
3324 8784 3313 8791 3313 8793 3310 8795
3308 8801 3323 8832
TIME...MOT...LOC 0036Z 296DEG 31KT 3333 8829
$$
27000
WWUS54 KBMX 130049
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT FRI JUN 12 2009
ALC107-130100-
/O.CON.KBMX.TO.W.0140.000000T0000Z-090613T0100Z/
PICKENS AL-
749 PM CDT FRI JUN 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
PICKENS COUNTY...
AT 749 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR CARROLLTON...MOVING SOUTHEAST
AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OWENS...REFORM...DILLBURG...PIONEER...GORDO AND BENEVOLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3340 8809 3335 8784 3324 8784 3313 8791
3313 8793 3310 8795 3308 8801 3320 8825
TIME...MOT...LOC 0049Z 296DEG 31KT 3328 8817
$$
27What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jun 12, 6:45 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 12, 6:45 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 PM CDT FRI JUN 12 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION...DISCRETE SEVERE THUNDERSTORMS CONTINUE TO MOVE SOUTHEAST ACROSS NORTH ALABAMA ALONG LOW LEVEL BOUNDARY. THE STRONGER CELLS HAVE DEVELOPED ALONG A LINE FROM CARROLLTON TO ALABASTER WHERE IT IS TAPPING BEST INFLOW AND MOST UNSTABLE AIR. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED AREAS OF DAMAGING WINDS AND LARGE HAIL. BOW ECHO CONTINUES TO RACE EAST-SOUTHEASTWARD ACROSS NORTHERN MISSISSIPPI WITH A FORWARD SPEED NEAR 60 MPH. BASED ON THIS MOVEMENT...LEADING EDGE OF MCS SHOULD CROSS THE MS/AL STATE LINE NEAR NEAR 645 PM. A FAYETTE...CARBON HILL...DOUBLE SPRINGS LINE NEAR 730 PM. A TUSCALOOSA...BIRMINGHAM...ONEONTA LINE BY 830 PM. THE MCS WILL BE CAPABLE OF PRODUCING WIDESPREAD DAMAGING STRAIGHT LINE WINDS. 58/ROSE && .AVIATION...00Z TAF DISCUSSION. SCT-NMRS TSTMS WILL AFFECT CENTRAL ALABAMA THRU 03Z. A SQUALL LINE JUST ENTERING NW ALABAMA WAS MOVING EAST SOUTHEAST AT 55 MPH. SEVERE WIND GUSTS WITH THIS LINE WILL LIKELY IMPACT KTCL...KBHM...AND KEET. THE TSTM ACTIVITY IS EXPECTED TO AFFECT ALL TAF SITES EXCEPT KTOI. TSTM ACTIVITY SHOULD BE OUT OF AREA BY 04Z. AFTER 04Z...VFR CONDS EXPECTED WITH ONLY MID LEVEL CLOUDS FROM THUNDERSTORM DEBRIS. ANOTHER ROUND OF STORMS POSSIBLE SATURDAY AFTERNOON. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 12, 12:51 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1251 PM CDT FRI JUN 12 2009 ALZ011>015-017>050-131200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1251 PM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS FROM 2 PM UNTIL MIDNIGHT... GENERALLY ALONG AND NORTH OF THE LINE FROM GEIGER...TO MARION... TO WETUMPKA...TO AUBURN. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON GENERALLY ALONG AND NORTH OF I-20. A MORE ORGANIZED THREAT OF SEVERE STORMS EXISTS THIS EVENING AS A LARGE THUNDERSTORM COMPLEX APPROACHES WEST ALABAMA THIS EVENING. THERE IS UNCERTAINTY AS TO WHETHER THIS SYSTEM WILL IS WEAKEN AS IT MOVES INTO ALABAMA....BUT THERE IS A POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS WITH THIS SYSTEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER RISK OF SEVERE THUNDERSTORMS WILL EXIST ON SATURDAY AFTERNOON AND EVENING...ANYWHERE ACROSS THE AREA AS AN UPPER LEVEL IMPULSE MOVES THROUGH. THE PRIMARY THREAT WILL BE DAMAGING WINDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED FOR THE REMAINDER OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE REQUIRED TODAY AND AGAIN ON SATURDAY.
In the hours before
Special weather statement, Jun 12, 6:58 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 658 PM CDT FRI JUN 12 2009 ALZ036-037-043-130045- COOSA-ELMORE-TALLAPOOSA- 658 PM CDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR COOSA...ELMORE AND TALLAPOOSA COUNTIES UNTIL 745 PM CDT... AT 658 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF GOODWATER TO WIND CREEK STATE PARK TO WETUMPKA TO PRATTVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES EAST OF GOODWATER TO 8 MILES NORTHEAST OF EQUALITY TO WETUMPKA TO PRATTVILLE...MOVING EAST AT 40 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HACKNEYVILLE. MARTIN LAKE AT KOWALIGA. GOLDVILLE. KENT. YATES DAM. DAVISTON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JD/02
Local storm report, Jun 12, 7:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND GST 4 WNW STAR 33.70N 88.24W
06/12/2009 E65 MPH LAMAR AL EMERGENCY MNGR
65 MPH WIND GUST 1 MILE EAST OF THE STATE LINE ON HIGHWAY
18.
&&
MGRANTHAMLocal storm report, Jun 12, 7:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG 1 W SULLIGENT 33.89N 88.15W
06/12/2009 LAMAR AL EMERGENCY MNGR
TREES DOWN ON HIGHWAY 278 WEST OF SULLIGENT.
&&
MGRANTHAMLocal storm report, Jun 12, 7:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 5 N VERNON 33.83N 88.11W
06/12/2009 E0.75 INCH LAMAR AL EMERGENCY MNGR
PENNY SIZE HAIL REPORTED ALONG HIGHWAY 17 BETWEEN VERNON
AND SULLIGENT NEAR THE VERNON AIRPORT.
0325 PM TSTM WND DMG VERNON 33.76N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE SOUTHERN AND EASTERN PARTS
OF THE COUNTY. GENERALLY ALONG AND EAST OF HIGHWAY 17.
0341 PM TSTM WND DMG 11 WNW FAYETTE 33.75N 88.01W
06/12/2009 LAMAR AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 18 NEAR CROSSVILLE.
0401 PM TSTM WND DMG 6 WSW FAYETTE 33.66N 87.92W
06/12/2009 FAYETTE AL EMERGENCY MNGR
TREES DOWN ON A HOUSE IN THE BELK COMMUNITY. PEOPLE
REPORTED TRAPPED INSIDE. NO REPORTS OF INJURIES AT THIS
TIME.
0403 PM HAIL HALEYVILLE 34.24N 87.62W
06/12/2009 E0.75 INCH WINSTON AL PUBLIC
PENNY SIZE HAIL REPORTED IN HALEYVILLE.
0425 PM HAIL REFORM 33.38N 88.02W
06/12/2009 E1.00 INCH PICKENS AL PUBLIC
QUARTER SIZE HAIL IN REFORM.
0427 PM HAIL DOUBLE SPRINGS 34.15N 87.40W
06/12/2009 E0.50 INCH WINSTON AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL REPORTED IN DOUBLE SPRINGS.
0427 PM FUNNEL CLOUD 2 NW TUSCALOOSA MUNICIP 33.24N 87.64W
06/12/2009 TUSCALOOSA AL PUBLIC
FUNNEL CLOUD AND POSSIBLE BRIEF TORNADO REPORTED JUST
NORTHWEST OF THE TUSCALOOSA AIRPORT.
0456 PM TSTM WND DMG ABERNANT 33.29N 87.20W
06/12/2009 TUSCALOOSA AL FIRE DEPT/RESCUE
ABERNANT VFD REPORTED TREE ON POWER LINE ON CEDAR HILL
ROAD.
0536 PM HAIL 1 SSE ALABASTER 33.23N 86.81W
06/12/2009 E1.00 INCH SHELBY AL PUBLIC
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF U.S.
HIGHWAY 31 AND INTERSTATE 65.
0537 PM HAIL 2 SSW ALABASTER 33.22N 86.82W
06/12/2009 E0.50 INCH SHELBY AL AMATEUR RADIO
DIME SIZE HAIL REPORTED AT INTERSECTION OF HIGHWAY 119
AND THOMPSON ROAD IN ALABASTER.
0540 PM HAIL PELHAM 33.30N 86.79W
06/12/2009 E0.50 INCH SHELBY AL CO-OP OBSERVER
PEA TO DIME SIZE HAIL REPORTED BY COCORAHS OBSERVER IN
PELHAM.
0603 PM TSTM WND DMG 3 NW SIPSEY RIVER 33.28N 87.81W
06/12/2009 TUSCALOOSA AL FIRE DEPT/RESCUE
SIPSEY VALLEY VFD REPORTS TREE DOWN IN ROAD JUST EAST OF
HIGHWAY 140 AND ECHOLA ROAD.
0657 PM TSTM WND DMG 1 W SULLIGENT 33.89N 88.15W
06/12/2009 LAMAR AL EMERGENCY MNGR
TREES DOWN ON HIGHWAY 278 WEST OF SULLIGENT.
0657 PM TSTM WND GST 4 WNW STAR 33.70N 88.24W
06/12/2009 E65.00 MPH LAMAR AL EMERGENCY MNGR
65 MPH WIND GUST 1 MILE EAST OF THE STATE LINE ON HIGHWAY
18.
&&
MGRANTHAMLocal storm report, Jun 12, 7:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
723 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST VERNON 33.76N 88.11W
06/12/2009 M62 MPH LAMAR AL EMERGENCY MNGR
62 MPH WIND GUST IN VERNON.
&&
MGRANTHAMLocal storm report, Jun 12, 7:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 1 S VERNON 33.74N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
TREES BLOCKING SOUTHBOUND LANES OF HIGHWAY 17 1 MILE
SOUTH OF VERNON.
&&
MGRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 42 min |
| Jun 12, 7:14 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Jun 12, 7:20 PM CDT | Tornado Warning | BMX | Fayette | 25 min |
| Jun 12, 7:23 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 52 min |
| Jun 12, 7:27 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Pickens | 63 min |
| Jun 12, 7:39 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker, Winston | 51 min |
| Jun 12, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Jefferson, Pickens, Sumter, Tuscaloosa, Walker | 43 min |
| Jun 12, 7:54 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 36 min |
| Jun 12, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, St. Clair, Shelby, Tuscaloosa | 46 min |
| Jun 12, 8:23 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 52 min |
| Jun 12, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Clay, Coosa, Jefferson and 4 more | 39 min |
| Jun 12, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chambers, Chilton, Clay, Coosa, Elmore and 2 more | 47 min |
| Jun 13, 4:06 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 24 min |
| Jun 13, 8:13 AM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.